Retraction

Retraction notice to "Identifications of the coefficients of the Taylor expansion (second order) of periodic non-collision solutions for the perturbed planar Keplerian Hamiltonian system " [AIMS Mathematics 8(7) (2023) 16528–16541]

  • Published: 17 July 2023
  • Citation: Riadh Chteoui. Retraction notice to "Identifications of the coefficients of the Taylor expansion (second order) of periodic non-collision solutions for the perturbed planar Keplerian Hamiltonian system " [AIMS Mathematics 8(7) (2023) 16528–16541][J]. AIMS Mathematics, 2023, 8(10): 22730-22730. doi: 10.3934/math.20231157

    Related Papers:



  • 加载中


    [1] R. Chteoui, Identifications of the coefficients of the Taylor expansion (second order) of periodic non-collision solutions for the perturbed planar Keplerian Hamiltonian system, AIMS Math., 8 (2023), 16528–16541. https://doi.org/10.3934/math.2023845 doi: 10.3934/math.2023845
    [2] H. Ounaies, Perturbation of planar, keplerian Hamiltonian systems, Nonlinear Anal.-Theor., 22 (1994), 675–696. Available from: https://www.sciencedirect.com/science/article/abs/pii/0362546X94902216?via%3Dihub
  • Reader Comments
  • © 2023 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)

Metrics

Article views(2965) PDF downloads(113) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog